Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A table of coefficients for numerical differentiation


Authors: Arnold N. Lowan, Herbert E. Salzer and Abraham Hillman
Journal: Bull. Amer. Math. Soc. 48 (1942), 920-924
DOI: https://doi.org/10.1090/S0002-9904-1942-07824-4
Erratum, Volume 48: Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 874--874
MathSciNet review: 0007491
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07824-4